# SDR 2012FA0000558

- Difficulty date: July 17, 2012
- Submitted: August 10, 2012
- Operation: General aviation
- Aircraft: N906GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- Aircraft time: 14,568 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 3023C
- Condition: Leaking
- Location: Mlg Brake
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBD BRAKE CALIPER, LEAKING.
